# SDR CA150324006

- Difficulty date: March 6, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 427
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case
- Part number: 427040200111
- Condition: Cracked
- Location: M/R Xmsn
- Part time: 2,223 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) THE TRANSMISSION CASE HAD AN OIL LEAK FOUND AROUND LT INPUT QUILL AREA.  FOUND THE OIL LEAK FROM A CRACK IN THE RADII TRANSITION AREA OF THE CASE BETWEEN THE LT INPUT AND PORTION OF THE LOWER CASE.
